Couldn't find what you looking for?

TRY OUR SEARCH!

I found this link because i am seriously struggling with weight gain! I got off depo about 2 years ago, I got my first period in december, and sono after that I started gaining serious amonuts of weight, Im over 15lbs heavier, but I am a health freak with my dieat, and a pretty intense runner (60+ miles a week) so there very little more I can do in the diet/exercise department! Any insights on the weight gain anybody?

Loading...

that brown discharge is actually old dry blood. its normal

Loading...

DiamondLyn wrote:

While I'm sorry that other women are experiencing these symptoms, I'm also glad to know I'm not losing my mind! I missed my last shot - total accident - and have been so nauseous I could sware I was pregnant. I've taken two tests, both negative. I think it's just my hormones adjusting and freaking out. Called the doc and have a plan and an appointment, so hopefully when I get my next shot, I'll be back to normal, but will at least know what to expect when I decide to get off of Depo for good.



I was 15 and a half when i was put on the shot because i had very heavy periods since the age of 12, i was scueduled for my last shot Aug,16,10 but missed it too on accident. Sadly i am turning 17 in a month or two and have not had a proper period since its been 5 months and all i have is heavy cramping and sore breasts.... as i type my stomach is in so much pain like i am being stabbed a million times. I hate this whoever invented this shot should suffer what millions of women and girls are going through as a side effect of coming off the shot that they never warned us about. I am now scared that i am pregnant and i fear befor i go to sleep every night that my life is ruined because i have taken 3 or more pregnancy test and they all appear negative but i am sure that i am having the same symptoms of being pregnant and im alwasy to stressed and snapppy... some one help me, or atleast tell me that i am not the only one going through this... i am only a senior in highschool and next yera will be my last i am not ready to have a child and i fear that this shot has ruined my life!

Loading...

oHHh!!! My Lord I thought I was going completely nuts! FINALLY someone out there to answer my quanderies. =( sucks that doctors don't tell you about all the side effects BEFORE getting the blasted Depo shot. I'm super mad.
Anyway, I have been off the shot since Sept 15...it's now Feb 8th, and slowly my period has begun to normalize. My breasts swell just before my period comes, and horrible horrible cramps before and after. I have been feeling like maybe the shot had taken away my potential to become a mother again. I have 2 daughters, but want another baby and my husband kind of worsens the situation, as whenever I'm pre-menstrual, he assumes I'm pregnant. symptoms all seem to point that way. but I've had the worst periods ever since being off the shot again. Like (eew) hemmoraging or something. I am really not used to this, and would appreciate it if anyone has any suggestions to lessen these symptoms.
Also, since being OFF the shot, I've gained weight- I don't understand it, I'm like 20 pounds up, and I don't see any changes in my eating patterns. I feel so crazy!

Loading...